MAUDE Adverse Event Report: CENTURION; IV START KIT

CENTURION; IV START KIT
Catalog Number DYNDV2214B
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2024 the syringe was "cracked" leading to "leaking" while "attempting to flush the j-loop".The customer reported there was no impact to the patient and a new syringe was utilized.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Due to the reported problem/issue, and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2024 the syringe was "cracked" leading to "leaking" while "attempting to flush the j-loop".

Common Device Name
IV START KIT
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19067812
Report Number3004519921-2024-00017
Device Sequence Number6695722
Product Code LRS
UDI-Device Identifier00653160367027
UDI-Public00653160367027
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDV2214B
Device Lot Number2023111590
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown